On some analytical manifolds of constant sectional curvature.
Boja, Nicolae
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 11 (2003), p. 19-30 / Harvested from The Electronic Library of Mathematics
Publié le : 2003-01-01
EUDML-ID : urn:eudml:doc:125796
@article{05018733,
     title = {On some analytical manifolds of constant sectional curvature.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {11},
     year = {2003},
     pages = {19-30},
     zbl = {1084.53507},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05018733}
}
Boja, Nicolae. On some analytical manifolds of constant sectional curvature.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 11 (2003) pp. 19-30. http://gdmltest.u-ga.fr/item/05018733/